# SDR USAA001224

- Difficulty date: August 8, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 20,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP .5 INCH BY .5 INCH, IN 3 AREAS, STATION 377.7, LBL 22.25, 27, 48.  FABRICATED FLOORBEAM REPAIR PER SRM 53-00-51 FIG 203.  CORROSION LEVEL 1.  (M)
